# SDR SWIA201437633

- Difficulty date: May 2, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD LOWER CAM LATCH HAS CORROSION UNDERNEATH.  C-CHECK, REMOVED CORROSION FROM UNDERNEATH FWD LOWER CAM LATCH OF PAX DOOR IAW SRM.
